# SDR CAL950849

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 6,648 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 1746 - GSO - THE HYDRAULIC QUANTITY INDICATOR GAUGE DECREASED SLOWLY TO ZERO WITH NO OTHER INDICATIONS WHILE ON APPROACH TO GSO.  THE AIRCRAFT LANDED AT GSO WITHOUT INCIDENT.  THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND THE ENGINE WAS RUN WITH NO LEAKS NOTED.  (M)
